ATI-P ATI Pharmacology - Set 2 - Part 2
Test your knowledge of technical writing concepts with these practice questions. Each question includes detailed explanations to help you understand the correct answers.
Question 21: A nurse is caring for a client who is receiving an IV infusion of nitroprusside for hypertensive crisis. Which of the following actions should the nurse take?
Question 22: A nurse is caring for a client who has heart failure and is receiving digoxin. Which of the following findings should the nurse identify as a therapeutic effect of this medication?
Question 23: A nurse is assessing a client who is taking digoxin. Which of the following findings is a manifestation of digoxin toxicity that the nurse should report?
Question 24: A nurse is preparing to administer digoxin to a client. Which of the following actions should the nurse take before giving the dose?
Question 25: A nurse is caring for a client who takes digoxin and reports nausea, fatigue, and seeing halos around lights. Which of the following actions should the nurse take first?
Question 26: A nurse is teaching a client who has a new prescription for sublingual nitroglycerin for angina. Which of the following instructions should the nurse include?
Question 27: A nurse is teaching a client who uses a transdermal nitroglycerin patch for chronic angina. Which of the following statements by the client indicates an understanding of the teaching?
Question 28: A nurse is caring for a client who took sublingual nitroglycerin for chest pain. The nurse should monitor the client for which of the following as an adverse effect?
Question 29: A nurse is providing teaching to a client who has a new prescription for ranolazine for chronic stable angina. Which of the following statements by the client indicates an understanding of the teaching?
Question 30: A nurse is caring for a client who is receiving amiodarone. Which of the following findings should the nurse report to the provider as a sign of pulmonary toxicity?
Question 31: A nurse is teaching a client who has a new prescription for amiodarone. Which of the following instructions should the nurse include to address photosensitivity?
Question 32: A nurse is caring for a client who is taking procainamide. Which of the following findings should the nurse report as a sign of a lupus-like reaction to this medication?
Question 33: A nurse is teaching a client who has a new prescription for atorvastatin. Which of the following instructions should the nurse include in the teaching?
Question 34: A nurse is caring for a client who is taking atorvastatin. Which of the following findings should the nurse report to the provider as a possible adverse effect?
Question 35: A nurse is reviewing the health record of a client who has a new prescription for atorvastatin. Which of the following findings should the nurse report to the provider before starting the medication?
Question 36: A nurse is caring for a client who is taking gemfibrozil. Which of the following findings should the nurse report to the provider as a possible adverse effect of this medication?
Question 37: A nurse is teaching a client who has a new prescription for colesevelam. Which of the following instructions should the nurse include to manage a common adverse effect?
Question 38: A nurse is teaching a client who takes a bile-acid sequestrant and digoxin. Which of the following instructions should the nurse include about taking these medications?
Question 39: A nurse is providing teaching to a client who has a new prescription for alirocumab. Which of the following instructions should the nurse include about administration of this medication?
Question 40: A nurse is caring for a client who is receiving a continuous IV infusion of heparin. Which of the following medications should the nurse have available as the antidote for heparin?
Don't Want to Study?
Save Time on Studies, Spend More with Family & Friends! Pay-After-you-Pass!
Get Exam Support